# SDR A6WA20131001213

- Difficulty date: September 25, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 23,020 hours, 22,322 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVIONICS DOOR SEAL RETAINER HAS CORROSION.  R & R AVIONICS DOOR SEAL RETAINER.
